Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Watery stools post taking laxido orange for constipation. Sign of recovery?

hi, it stared of about 6 days ago i had some diarrhea , so i took one Imodium tablet and since then i wasn t able to go toilet, so i went to the doctors and they gave me laxido orange to take and said it was constipation . but after a couple days t it s made me go but it s watery. does this mean that it s getting better? this is the first time anything like this has happened.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here I could say that you made a serious mistake by taking the Imodium this is ban drug, because this cause a serious Para lactic ileus, which immediately stop the diarrhea and some time distend the abdomen, this is must have happened with you, now just do nothing every thing would be alright, hope this information helps you, have nice day.
Answered: Fri, 16 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor